PuSH - Publication Server of Helmholtz Zentrum München

Akagi, G. ; Melchionna, S.*

Porous medium equation with a blow-up nonlinearity and a non-decreasing constraint.

Non. diff. equat. app. 26:10 (2019)
DOI Order publishers version
Open Access Green as soon as Postprint is submitted to ZB.
The final goal of this paper is to prove existence of local (strong) solutions to a (fully nonlinear) porous medium equation with blow-up term and nondecreasing constraint. To this end, the equation, arising in the context of Damage Mechanics, is reformulated as a mixed form of two different types of doubly nonlinear evolution equations. Global (in time) solutions to some approximate problems are constructed by performing a time discretization argument and by taking advantage of energy techniques based on specific structures of the equation. Moreover, a variational comparison principle for (possibly non-unique) approximate solutions is established and it also enables us to obtain a local solution as a limit of approximate ones.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Unidirectional Evolution ; Mixed Doubly Nonlinear Equations ; Variational Comparison Principle ; Porous Medium Equation ; Blow-up In Finite Time; Damage Propagation; Well-posedness; Evolution; Model; Existence; System; Behavior
ISSN (print) / ISBN 1021-9722
e-ISSN 1021-9722
Quellenangaben Volume: 26, Issue: 2, Pages: , Article Number: 10 Supplement: ,
Publisher Springer
Publishing Place Basel
Reviewing status